| Catalog Number |
TSVTWB11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Osteolysis (2377)
| Date of Event |
01/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.G4: additional pma/510(k) number k101880.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported that implant was removed due to bone loss, infection.Patient reported to clinic for extraction of molar.During procedure, it was noted that implant crown #30 was mobile.Crown removed to inspect implant.Upon inspection, bone loss and infection were found.Implant #30 removed, area debrided, graft placed with membrane.Symptoms as a result of the event: inflammation.